# SDR QXEA2010090700508

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK - AFT BAGGAGE BAY DOOR LOWER COATING SCRATCH AND CHAFED.  BLENDED OUT SCRATCHES AND CHAFE IAW SRM 51-12-00-001-001-A01. PERFORMED ECI IAW NDTM ECI 51-20-006-250-A01 AND RE0670-53-61-196.  BLENDS FOUND WITHIN LIMITS  OF REO 670-53-61-196.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-01-001-001-A01 AND 51-25-16-001-001-A01.
